# SDR CA010323002

- Difficulty date: February 17, 2001
- Submitted: March 28, 2001
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,098 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 2701 · Control Column Section
- Part: Control Cable
- Part number: AS2219
- Condition: Broken
- Location: Cargo Hook
- Component: Cargo Hook, Siren, S1609
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MANUAL / EMERGENCY RELEASE CABLE SHEATH BROKEN AWAY FROM FERRULE / SLEEVE WHERE CABLE ASSEMBLY ATTACHES TO THE CARGO HOOK.THE CARGO SUSPENSION SYSTEM (SWING) ALLOWS FOR A LOT OF MOVEMENT OF THE CARGO HOOK. THERE APPEARS TO BE A LOT OF FLEXING OF THE CABLE ASSY WHERE IT ATTACHES TO THE CARGO HOOK LEADING TO FAILURE OF THE CABLE SHEATH.THIS FAILURE RESULTED IN AN UNCOMMANDED LOAD RELEASE.
